Matematicki Vesnik

Vol. 54, No. 3-4, 2002 · Contents

5th International Symposium on Mathematical Analysis and Its Applications (MAA5)

P. Aiena, M. T. Biondi:
Ascent, descent, quasi-nilpotent part and analytic core of operators

B. P. Duggal:
Weyl's theorem for a generalized derivation and an elementary operator

D. S. Djordjevic:
On Davis-Kahan-Weinberger extension theorem

Lj. Gajic:
A multivalued fixed point theorem in ultrametric spaces

A. M. Jarrah, E. Malkowsky:
Mixed norm spaces of difference sequences and matrix transformations

Z. Kadelburg, S. Radenovic:
On the three-s[ace-problem for dF spaces and their duals

R. Kravarusic, M. Mijatovic, S. Pilipovic:
Integrated semigroups of unbounded linear operators and $C_0$-semigroups on subspaces

N. L. Lazetic, O. R. Djordjevic:
An $L_p$ estimate for the difference of derivatives of spectral expansions arising by one-dimensional Schrödinger operators

V. Manova-Erakovik:
Distributions generated by boundary values of functions of the Nevanlinna class $N$

Mei Qin, Yimin Wei:
Displacement structure of generalized inverse $A_{T,S}^{(1,2)}$

M. Nedeljkov:
Unbounded solutions to some systems of conservation laws - split delta shock waves

Lj. Oparnica:
Generalized fractional calculus with applications in mechanics

M. Orovchanec, B. Nachevska:
The invariant subspace lattice of an algebraic operator

M. D. Petkovic, P. S. Stanimirovic, N. V. Stojkovic:
A modification of revised simplex method

P. M. Rajkovic, M. S. Stankovic, S. D. Marinkovic:
Mean value theorems in $q$-calculus

D. Rajter-Ciric:
A note on limiting behavior of solutions of one-dimensional nonlinear stochastic wave equation with functionals of the white noise as initial data

B. Stankovic:
A system of partial differential equations with fractional derivatives

M. S. Stankovic, S. M. Mincic, Lj. S. Velimirovic:
Holomorphically projective mappings of generalized Kählerian spaces

N. V. Stojkovic, P. S. Stanimirovic:
Transformations of dual problem and decreasing dimensions in linear programming

S. B. Trickovic, M. S. Stankovic, M. V. Vidanovic, V. N. Aleksic:
Integral transforms and summation of some Schlömilch series

Lj. S. Velimirovic, S. M. Mincic, M. S. Stankovic:
Infinitesimal deformations of curvature tensors at non-symmetric affine connection space

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 14 Apr 2003. Last modified: 22 April 2003.

© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition